# SDR 2007UALA01496

- Difficulty date: May 14, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 33,838 hours, 4,130 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC PATH LIGHT BROKEN AND HANGING IN AISLE BY CORD AT 1J.  SECURED LIGHT TO SEAT.  OPS CHECKS OK PER MM.
